MathSciNet Relay Station
MathSciNet bibliographic data
MR1012522 (91k:60049) 60G30 (60J80)
Evans, Steven N.; Perkins, Edwin Absolute continuity results for superprocesses with some applications. Trans. Amer. Math. Soc. 325 (1991), no. 2, 661–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement